# SDR AALA201712119061

- Difficulty date: November 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367272900300
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 231DG BETWEEN FR 26.4 TO FR 31 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y1456. REPLACED FLOOR PANEL 231DG BETWEEN FR 26.4 TO FR 31 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y1456 PER SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
